U.S. doctors online nowAsk doctors free
Bridgewater, NJ
A 60-year-old female asked:

My husband is taking janumet, (sitagliptin and metformin) which is controlling his diabetes. he now has mild diarrhea. what can he do reduce the side effects?

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Janumet (sitagliptin and metformin): Mild diarrhea is unlikely to be related to Janumet (sitagliptin and metformin). Your husband must see his doctor about the diarrhea. Please keep me informed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.